Surfaces in $E^4$ with a Gaussian curvature coinciding with a Gaussian torsion up to the sign
Matematičeskie zametki, Tome 56 (1994) no. 6, pp. 3-9
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1994_56_6_a0,
author = {Yu. A. Aminov},
title = {Surfaces in $E^4$ with {a~Gaussian} curvature coinciding with {a~Gaussian} torsion up to the sign},
journal = {Matemati\v{c}eskie zametki},
pages = {3--9},
year = {1994},
volume = {56},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1994_56_6_a0/}
}
Yu. A. Aminov. Surfaces in $E^4$ with a Gaussian curvature coinciding with a Gaussian torsion up to the sign. Matematičeskie zametki, Tome 56 (1994) no. 6, pp. 3-9. http://geodesic.mathdoc.fr/item/MZM_1994_56_6_a0/
[1] Aminov Yu. A., “O poverkhnostyakh v $E^4$ so znakopostoyannym gaussovym krucheniem”, Ukr. geometr. sb., 31 (1988), 3–14 | Zbl
[2] Kartan E., Rimanova geometriya v ortogonalnom repere, Izd-vo MGU, M., 1960